Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Über die Divisoren gewisser Formen der Zahlen, welche aus der Theorie der Kreistheilung entstehen.

E.E. Kummer

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1846, Issue 30, Pages 107–116, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1846.30.107, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Solomon W. Golomb
SIAM Journal on Algebraic Discrete Methods, 1980, Volume 1, Number 4, Page 411
Reinhard Laubenbacher, Gary McGrath, and David Pengelley
Historia Mathematica, 2001, Volume 28, Number 3, Page 220

Comments (0)

Please log in or register to comment.